# SDR SWAA2017092716682

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 37,096 hours, 18,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82000048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN LENS MISSING.  R&R LENS PER AMM.
